×

zbMATH — the first resource for mathematics

Local analytic continuation of holomorphic solutions of partial differential equations. (English) Zbl 0345.35002

MSC:
35A20 Analyticity in context of PDEs
35A30 Geometric theory, characteristics, transformations in context of PDEs
32D20 Removable singularities in several complex variables
35F05 Linear first-order PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bengel, G., Sur le prolongement analytique des solutions d’une équation aux dérivées partielles, C. R. Acad. Sci. Paris Sér. A-B, 273, 572-574 (1971) · Zbl 0217.41001
[2] Bony, J.-M.; Schapira, P., Existence et prolongement de solutions holomorphes des équations aux dérivées partielles, Invent. Math., 17, 95-105 (1972) · Zbl 0225.35008
[3] John, F., On linear partial differential equations with analytic coefficients. Unique continuation of data, Comm. Pure Appl. Math., 2, 209-253 (1949) · Zbl 0035.34601
[4] Hörmander, L., Linear partial differential operators (1963), Berlin: Springer, Berlin · Zbl 0171.06802
[5] Hörmander, L., Uniqueness theorems and wave front sets for solutions of linear differential equations with analytic coefficients, Comm. Pure Appl. Math., 24, 671-704 (1971) · Zbl 0226.35019
[6] Hörmander, L., On the existence and regularity of solutions of linear pseudo-differential equations, Enseignement Math., 17, 99-153 (1971) · Zbl 0224.35084
[7] Kiselman, C. O., Prolongement des solutions d’une équations aux dérivées partielles à coefficients constants, Bull. Soc. Math. France, 97, 329-356 (1969) · Zbl 0189.40502
[8] Leray, J., Uniformisations de la solution du problème linéaire analytique de Cauchy près de la varité qui porte les donnés de Cauchy (Problème de Cauchy I), Bull. Soc. Math. France, 85, 389-429 (1957) · Zbl 0108.09501
[9] Persson, J., On uniqueness cones, velocity cones, and P-convexity, Ann. Mat. Pura Appl., 96, 4, 69-87 (1973) · Zbl 0273.35020
[10] Persson, J., Non-uniqueness in the characteristic Cauchy problem when the coefficients are analytic, Matematiche, 27, 145-152 (1972) · Zbl 0257.35016
[11] Persson, J., Semi-global null solutions and P-convexity, Boll. Un. Mat. Ital., 8, 4, 20-28 (1973) · Zbl 0269.35013
[12] Persson, J., Correction of «Semiglobal null solutions and P-convexity», Boll. Un. Mat. Ital., 11, 4, 518-524 (1975) · Zbl 0316.35017
[13] Persson, J., New proofs and generalizations of two theorems by Lednev for Goursat problems, Math. Ann., 178, 184-208 (1968) · Zbl 0159.14701
[14] Persson, J., Non-uniqueness and uniqueness in the Cauchy problem at simple characteristic points, Math. Ann., 203, 231-238 (1973) · Zbl 0243.35082
[15] Pucci, C., Nuove ricerche sul problema di Cauchy, Mem. Acc. Sci. Torino, 1, 45-67 (1954)
[16] Tsuno, Y., On the prolungation of local holomorphic solutions of partial differential equations, J. Math. Soc. Japan, 26, 523-548 (1974) · Zbl 0279.35012
[17] Wagschal, C., Sur le problème de Cauchy ramifié, J. Math. Pures Appl., 53, 147-164 (1974) · Zbl 0265.35016
[18] Yamanaka, T.; Persson, J., On an extension of Holmgren’s uniqueness theorem, Comment. Math. Univ. St. Paul., 22, 19-30 (1973) · Zbl 0276.35020
[19] Zachmanoglou, E., Propagation of zeros and uniqueness in the Cauchy problem for first order partial differential equations, Arch. Rational Mech. Anal., 38, 178-188 (1970) · Zbl 0199.15903
[20] Zachmanoglou, E., Solutions of partial differential equations with support on leaves of associated foliations, Trans. Am. Math. Soc., 180, 415-421 (1973) · Zbl 0237.35019
[21] Zerner, M., Domaine d’holomorphie des fonctions vérifiant une équation aux dérivées partielles, C. R. Acad. Sci. Paris Sér. A-B, 272, 1646-1648 (1971) · Zbl 0213.37004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.